| Catalog Number |
5MAXACE064KIT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vasoconstriction (2126)
| Date of Event |
10/27/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the m1 segment of the middle cerebral artery (mca) using a penumbra system ace 64 reperfusion catheter kit.During the procedure, while using a penumbra system ace 64 reperfusion catheter (ace64) during the recanalization of the left m1, vasospasms occurred in the patient.The patient was treated with intra-arterial nimotop and the vasospasms completely resolved.The vasospasms were adjudicated to be a non-serious event with a probable relationship to the ace64.